# SDR CALA2017091503160

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 18,697 hours, 6,613 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Supply
- Part number: 113N380090
- Condition: Faulty
- Location: Seats 5ab
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEATS 5A 5B HAD SPARKS AND A LITTLE SMOKE AFTER USING SEAT OUTLETS.  UNPLUGGED.   REPLACED THE IN SEAT POWER SUPPLY AT SEATS 5A, 5B IAW 44-21-14, OPS CHECKED NORMAL.
